Integral representation of solutions of a class of degenerate parabolic equations of Kolmogorov type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 479-487
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a12,
author = {S. D. Ivasishen and L. N. Androsova},
title = {Integral representation of solutions of a class of degenerate parabolic equations of {Kolmogorov} type},
journal = {Differencialʹnye uravneni\^a},
pages = {479--487},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a12/}
}
TY - JOUR AU - S. D. Ivasishen AU - L. N. Androsova TI - Integral representation of solutions of a class of degenerate parabolic equations of Kolmogorov type JO - Differencialʹnye uravneniâ PY - 1991 SP - 479 EP - 487 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_3_a12/ LA - ru ID - DE_1991_27_3_a12 ER -
S. D. Ivasishen; L. N. Androsova. Integral representation of solutions of a class of degenerate parabolic equations of Kolmogorov type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 479-487. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a12/